# SDR IPXA13M79679

- Difficulty date: July 30, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 90,689 hours, 15,602 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, LT WING FIXED L/E SUPPORT BRACKET CRACKED AT AFT END JUST OTBD OF NR 7 SLAT TRACK XOS 559.  REMOVED FABRICATED AND INSTALLED REPLACEMENT SUPPORT BRACKET IAW DWG ARB1162, SRM 51-31-01 AND 51-33-01. (MINOR)
